RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fazullin, Ziganur Yusupovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 1

Number of views:
This page:1665
Abstract pages:2400
Full texts:1178
References:210
E-mail: ,

http://www.mathnet.ru/eng/person8755
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211206

Publications in Math-Net.Ru
2020
1. N. F. Abuzyarova, A. F. Sagadieva, Z. Yu. Fazullin, “On zero sets of weakly localisable pricipal submodules in the Schwartz algebra”, Chelyab. Fiz.-Mat. Zh., 5:3 (2020),  261–270  mathnet
2016
2. A. I. Atnagulov, V. A. Sadovnichy, Z. Yu. Fazullin, “Properties of the resolvent of the Laplace operator on a two-dimensional sphere and a trace formula”, Ufimsk. Mat. Zh., 8:3 (2016),  22–40  mathnet  mathscinet  elib; Ufa Math. J., 8:3 (2016), 22–40  isi  scopus
2015
3. Kh. Kh. Murtazin, Z. Yu. Fazullin, “Formula of the regularized trace for perturbation in the Schatten–von Neumann of discrete operators”, Ufimsk. Mat. Zh., 7:4 (2015),  109–115  mathnet  elib; Ufa Math. J., 7:4 (2015), 104–110  isi  scopus
2005
4. V. A. Sadovnichii, Z. Yu. Fazullin, “Asymptotics of the eigenvalues and the formula for the trace of perturbations of the Laplace operator on the sphere $\mathbb S^2$”, Mat. Zametki, 77:3 (2005),  434–448  mathnet  mathscinet  zmath; Math. Notes, 77:3 (2005), 400–413  isi  scopus
5. Kh. Kh. Murtazin, Z. Yu. Fazullin, “Non-nuclear perturbations of discrete operators and trace formulae”, Mat. Sb., 196:12 (2005),  123–156  mathnet  mathscinet  zmath  elib; Sb. Math., 196:12 (2005), 1841–1874  isi  elib  scopus
2001
6. V. A. Sadovnichii, Z. Yu. Fazullin, “A Formula for the First Regularized Trace of a Perturbed Laplace–Beltrami Operator”, Differ. Uravn., 37:3 (2001),  402–409  mathnet  mathscinet; Differ. Equ., 37:3 (2001), 430–438
7. Z. Yu. Fazullin, Kh. Kh. Murtazin, “Regularized trace of a two-dimensional harmonic oscillator”, Mat. Sb., 192:5 (2001),  87–124  mathnet  mathscinet  zmath; Sb. Math., 192:5 (2001), 725–761  isi  scopus
1993
8. Z. Yu. Fazullin, “Abstract formulas for higher-order regularized traces for discrete operators”, Dokl. Akad. Nauk, 331:4 (1993),  404–405  mathnet  mathscinet  zmath; Dokl. Math., 48:1 (1994), 114–116

Presentations in Math-Net.Ru
1. Спектр и формула следа возмущения одного двумерного оператора в полосе
Z. Yu. Fazullin, I. G. Nugaeva
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 27, 2015 17:05

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020